# SDR CA140623017

- Difficulty date: June 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,543 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2722 · Rudder Actuator
- Part: Control Servo
- Part number: 810A000005
- Condition: Failed
- Location: Rudder Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNUSUAL VIBRATION IN CLIMB AT FL190. THEY BACKED OFF ON SPEED AND PROBLEM DISAPPEARED. WHEN SPEED WAS INCREASED THE SAME PROBLEM RE-OCCURRED. CREW SUSPECTED FLIGHT CONTROL PROBLEMS AND ELECTED TO RETURN. CREW DECLARED A PAN PAN WITH ATC.  ACFT LANDED APPROXIMATELY 1500 KGS OVERWEIGHT ON RUNWAY. TRUCKS WERE SUMMONED AND FOLLOWED ACFT UPON LANDING. NIL NOTICEABLE NEGATIVE IFS OR PAX REACTION WAS OBSERVED.  MAINTENANCE WAS BRIEFED.  ACFT WAS GROUNDED.   RUDDER T/E PLAY CHECK COMPLETED IAW AMMM 27-24-00-200-002-A. REPLACED GREEN SERVO ACT DUE TO EXCESSIVE PLAY IN ROD END BEARING IAW 27-24-51. OPS AND LEAK CHECKS COMPLETED IAW AMM 27-24-51-400-001-A.
